‘Bodybuilder’ Responds To Graphic Image Of His ‘Exploded Arm’

0 Shares

Warning: Contains Graphic Images

CEN

A ‘bodybuilder’ who has been injecting site enhancement oil in his arms to create an illusion of muscles has responded to reports of his arm ‘exploding’.

Advertisements

Kirill Tereshin, from the Russian city of Pyatigorsk, has been dubbed ‘Popeye’ because of his extreme biceps he has created by using synthol, a site enhancement oil.

Tereshin adopted the risky regime after leaving the Russian military this summer, seeing a 26cm increase in the circumference of his arms in just 10 days.

Advertisements
CEN

The ‘gain-hunter’ saw his weight increase from 62kg (9st 11lbs) to 68kg (10st 10lbs) since starting the injections, however, despite combining them with a regular workout routine there has been little impact on his actual strength.

Tereshin was reportedly left disfigured after his use of synthol caused his arm to ‘pop’, a claim he denies.

Alleged before and after images have circulated online, with one post captioned: ‘His arms finally popped. Don’t inject synthol oil guys.’

His arms finally popped. Don't inject synthol oil guys.

A post shared by Jeffrey Ortiz ?? (@jeff_fitness) on

People commenting on the post were left shocked by the image, which apparently shows the ‘bodybuilder’ with stitches from his armpit down past his elbow and a gaping hole – although it isn’t yet confirmed it is him.

Advertisements

russiandennis wrote: ‘He was actually using olive oil, cause that all he could afford. I saw him on a Russian talk show.’

gina.annette said: ‘Somehow, I knew that would happen. How sad. It’s ok to have a normal body.’

And phoenixev26 added: ‘Just like a pimple, I knew it was going to happen. For being a lazy idiot he is in high danger to die. At least he made a record all the way from bulky to shred in no time!’

Advertisements
CEN

Following the shocking images being posted, Tereshin has uploaded a video of him flexing his biceps on his own official Instagram page, arms in tact.

Here’s his post:

He also posted a direct reply to rumours of disfigurement with the following message:

The masses never knew the thirst for truth, they demand illusions without which they can not live.

Please do not send me the photo in direct, it’s all a lie and it’s done for the sake of HYIP.

(Note: this comment was translated using Google translate and as such may have some minor errors)

Earlier this month, it was revealed commercially available synthol turned out to be just too pricey for Tereshin who said he’d decided to begin injecting himself with an extremely risky homemade concoction of olive oil, benzyl alcohol and lidocaine.

Recent photographs showed how his arms had turned a violent shade of red.

Although Tereshin had argued how developing his arms with oil has improved his self confidence, this procedure could be doing great harm to his health.

CEN

One of the side effects to this bizarre ‘bodybuilder’ approach is the violent shade of red his arm has turned.

According to medical advice, injecting your muscles with synthol – regardless of whether it has been bought or homemade – may lead to cysts and ulcers within the muscle.

This could also lead to nerve damage, infections, oil-filled granulomas and lung embolisms – so he really has been putting himself in enormous danger to achieve his dramatic look.

Despite the health warnings, Tereshin has remained adamant he will continue to use the chemical aid.